Strong periodicity of links and the coefficients of the conway polynomial

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Przytycki and Sokolov proved that a three-manifold admits a semi- free action of the finite cyclic group of order p with a circle as the set of fixed points if and only if M is obtained from the three-sphere by surgery along astrongly p-periodic link L. Moreover, if the quotient three-manifold is an integral homology sphere, then we may assume that L is orbitally separated. This paper studies the behavior of the coefficients of the Conway polynomial of such a link. Namely, we prove that if L is a strongly p-periodic orbitally separated link and p is an odd prime, then the coefficient a2i(L) is congruent to zero modulo p for all i such that 2i<p - 1.

Original languageEnglish
Pages (from-to)2217-2224
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number6
Publication statusPublished - Jun 2008
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Strong periodicity of links and the coefficients of the conway polynomial'. Together they form a unique fingerprint.

Cite this